# SDR SWAA2015090943564

- Difficulty date: August 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: 993653423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FALSE TRACK CORRODED, BETWEEN BS 170 TO 195, LBL 7.  R & R FALSE TRACK IAW SRM & DWG.
